# SDR 99FDEA00155

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-94 - ASSYMMETRIC INBD FLAP FROM 5 DEG TO 2 DEG RAN RED TABS FLAPS DID NOT LOCK OUT WHEN FLAPS EXTEND PER CKLIST.  REMOVED INBD FLAP POS IND PER MM 27-52-021.  OPER CK NORM.
